# SDR UALA2011102405726

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM AT STATION 1562 LBL 2.  MAJOR REPAIR ACCOMPLISHED.  FABBED AND INSTALLED REPAIR ANGLE AND STRAP IAW SRM, REPAIR 2 ON PEMCO NR 3363N00594.
